# SDR COMA0260540

- Difficulty date: September 18, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 21,327 hours, 20,505 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Part number: 355413255
- Condition: False Activation
- Location: R/H
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5064 R/H ANTI ICE DUCT WARNINGREPLACED FUSELAGE SECTION OF BLEED LEAK SENSING ELEMENT.
